# SDR FDEA201705231473

- Difficulty date: May 23, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N114FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42712
- Aircraft time: 4,274 hours, 1,795 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH FL270,  INCREASED HEAT ON FLIGHT  DECK AUTO TEMP CONTROLLER.  ODOR OF EXHAUST OR BURNING OIL WAS NOTICED BY BOTH FLIGHT CREW.  TURNED TEMP BACK DOWN TO CLOSE VALVE AND ODOR DIMINISHED.   RAN APU AND BOTH ENGINES IAW JRH.  RAN BOTH  PACKS AT ALL TEMP SETTINGS WITH NO EXHAUST OR OIL FUMES NOTICED.  PERFORMED OIL CONTAMINATION REMOVAL FOR  AIR CONDITIONING SYSTEMS IAW AMM 21-00-21-2, NO ODORS NOTED.  ACFT OK FOR SERVICE.
